# SDR ASAA2012121893508

- Difficulty date: December 18, 2012
- Submitted: December 24, 2012
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 19,301 hours, 6,078 cycles
- System (JASC): 4960 · APU Controls
- Part: Thermocouple
- Part number: MS280341
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU TREND DATA SHOWS A SHIFT IN EGT.  INSPECTED APU INLET AND PLENUM REF AMM 49-11-00-200-801.  NO OBSTRUCTIONS FOUND.  PERFORM APU BITE CHECK IAW AMM 49-61-00-700-801.  NO MX MESSAGE FOUND.  R & R THE INLET TEMP SENSOR T2 IAW M/M 49-61-31-401.  REPLACED BOTH EGT THERMOCOUPLES IAW MM 49-71-21-401.  OPS CHECK GOOD REF AMM 49-11-00-860-801.  APU BITE CHECK SHOWS NO CURRENT FAULTS NOTED.
